# SDR QXEA2013040900777

- Difficulty date: April 9, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Rod End
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY EXIT DOOR, THREE ROD ENDS ON ROD ASSEMBLIES THAT ATTACH TO CRACK ASSY ARE CORRODED.   REPLACED ROD ENDS WITH NEW IAW AMM 52-23-01-400-801 STEPS 1-4A & 4C (1)-(4) REV 40.
